# SDR DALA2023120409933

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 6,291 hours, 728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 UPON REACHING THE GATE 1L DOOR FROZEN AND F/A UNABLE TO DISARM THE SLIDE. CORRECTIVE ACTION: ABLE TO DISARM DOOR 1L WITH PIN INSTALLED. OPENEND FOUND WATER & ICE AT LWR SILL. CLEANED & OPS CKD GOOD. (9141210)
